MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number ULTRA M14C
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
End user reports qty 1 affected from 1 mu box, part at the tip/ beginning of catheter that is not smooth, scratching him with use.He states he found another catheter in a new mu from his 90 day shipment he just got with the continued issue.He said it seems to be rough scratchy part on the right side of the catheter near the tip area of the catheter.He did not use to place the length of his urethra to drain his bladder after feeling this issue at the start of urethra.He said it felt scratchy and he removed it, pain dissipated quickly without intervention.He did not keep it and it has been discarded.End user reports pain of a scratchy feeling with attempted use.Did not continue to place and removed, pain dissipated quickly without intervention.No photo available.
 
Additional Manufacturer Narrative
Investigation findings: sample testing: 10 retained samples were inspected.All appeared smooth to the touch and showed no abnormalities after gel removal and magnified inspection.Personnel: all involved staff were properly trained and certified; no issues found.Equipment: automatic catheter machine (yjg007) with visual inspection system operated normally during production.No faults or parameter deviations were reported.Root cause & corrective action: root cause: cannot be determined due to lack of physical evidence or photos.Production and inspection processes were normal.No corrective or preventive actions are being taken at this time, but the company will continue monitoring product quality.Supplier report has been attached to child investigation record.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21773465
Report Number1049092-2025-00136
Device Sequence Number13186878
Product Code EZD
UDI-Device Identifier00815947021113
UDI-Public00815947021113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberULTRA M14C
Device Lot Number24B13602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale